• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

TD

V

volnash

Well-known member
Joined
Oct 16, 2014
Messages
566
Yes even though im on a new medicine regime which is helping, it may all have to stop cold turkey, as im developing symptoms, so far its locking of jaw involuntarily, muscle stiffness and stiff face and jerking off face, though quite rarely so far.

Just needed to share, my psychiatrist is considering, having me hospitalised to handle withdrawing of brain, and acute stress associated so i may be gone from here for months.

By cold turkey i mean discontinuation of injection and stopping seroquel as antipsychotics are the issue, this all started about now 4 days ago.

Thanks for reading.
 
Last edited:
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
I really hope it doesn't have to result in you going cold turkey.
We'll miss you loads if you have to be away from here, but on the other hand, your health is the most important thing.
Praying for a positive outcome for you. You've been through enough already without this. :hug1:
 
V

volnash

Well-known member
Joined
Oct 16, 2014
Messages
566
Thanks, to answer your pm, if it is diagnosed in coming weeks, i may be screwed even if I go off.

It means alot to me what you said here, but really ill make the most of life even if TD is proven, people in wheelchairs can find happiness so this is low compared to that, i just hope people wont be able to tell by looking at me, if it gets worse.

My psychiatrist asked me about my tongue today, it has its own life last days and she got quite worried by this, so i reckon and i feel that something has changed.

Your concern is appreciated.
 
Last edited:
Top